# SDR USAA2014122200007

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 49,160 hours, 20,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GDAFR VISIT, R2 DOOR JAMB TRIM EMER EXIT LIGHT, LENS COVER DAMAGED.  REPLACED EMER LIGHT LENS AT R2 DOOR JAMB.  .
